Alert archive / Maine / Wind Advisories in 2008

Wind Advisory 10, NWS Caribou, ME

February 13, 2008Hancock County, Washington County, Maine

NWS Caribou, ME issued this wind advisory at Feb 13, 2008, 4:34 PM EST for Hancock County, Washington County, Maine. It was in force for 3 hr.

The area

The counties it named.

The facts

Issued
Feb 13, 2008, 4:34 PM EST (21:34 UTC)
Expired
Feb 13, 2008, 8:00 PM EST
In force
3 hr
Issued by
NWS Caribou, ME

Counties Hancock County, ME, Washington County, ME

The radar

The Caribou radar (KCBW), 142 km from the middle of the area, began a volume at 21:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 9.6 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2008-02-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2008-02-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 435 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
428 m above ground
0-6 km bulk shear
80 kt
0-1 km storm-relative helicity
435 m²/s²
0-3 km storm-relative helicity
1138 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KCAR 132134
NPWCAR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
434 PM EST WED FEB 13 2008

...STRONG WINDS TO AFFECT THE DOWNEAST COAST THROUGH EARLY THIS EVENING...

.A COASTAL FRONT HAS PUSHED INLAND ALLOWING STRONG SOUTH TO
SOUTHWEST WINDS ALOFT TO REACH THE SURFACE. THE GREATEST IMPACT
FROM THESE WINDS WILL BE FELT ALONG THE IMMEDIATE COAST AND OUTER
ISLANDS. WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH CAN BE EXPECTED
THROUGH EARLY THIS EVENING.

MEZ029-030-140100-
/O.NEW.KCAR.WI.Y.0010.080213T2134Z-080214T0100Z/
COASTAL HANCOCK-COASTAL WASHINGTON-
INCLUDING THE CITIES OF...ELLSWORTH...BAR HARBOR...BLUE HILL...
EASTPORT...MACHIAS...CHERRYFIELD
434 PM EST WED FEB 13 2008

...WIND ADVISORY IN EFFECT UNTIL 8 PM EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EST THIS EVENING. 

SOUTH TO SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH CAN
BE EXPECTED ESPECIALLY ALONG THE IMMEDIATE COAST AND OUTER ISLANDS
THROUGH EARLY THIS EVENING.

PREPARE FOR THE LIKELIHOOD OF MINOR WIND DAMAGE TO SHRUBBERY,
TREES, AND LOOSE OBJECTS. OLDER AND WEAKER TREES MAY BE BLOWN
DOWN. ISOLATED POWER OUTAGES ARE POSSIBLE.

PLEASE REPORT HIGH WIND SPEEDS OR ANY WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. STAY TUNED
TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/CAR
FOR FURTHER UPDATES ON THIS WEATHER SITUATION.

$$

FITZSIMMONS
1 follow-up statement
000 
WWUS71 KCAR 140105
NPWCAR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
805 PM EST WED FEB 13 2008


MEZ029-030-140215-
/O.EXP.KCAR.WI.Y.0010.000000T0000Z-080214T0100Z/
COASTAL HANCOCK-COASTAL WASHINGTON-
INCLUDING THE CITIES OF...ELLSWORTH...BAR HARBOR...BLUE HILL...
EASTPORT...MACHIAS...CHERRYFIELD
805 PM EST WED FEB 13 2008

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT. 

THE STRONG SOUTH WINDS THAT AFFECTED THE REGION THROUGH EARLY
THIS EVENING...HAS MOVED OFF TO THE EAST. WITH WINDS EXPECTED TO
REMAIN BELOW ADVISORY CRITERIA THROUGH THE REMAINDER OF TONIGHT...
THE WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE.

$$

FITZSIMMONS

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this wind advisory went out at Feb 13, 2:58 PM EST, 1 hour 36 minutes earlier.

Area forecast discussion, Feb 13, 2:58 PM EST, 1 hour 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
258 PM EST WED FEB 13 2008

.SYNOPSIS...
LOW PRESSURE WILL TRACK THROUGH THE GULF OF MAINE THIS EVENING
AND CONTINUE ACROSS THE MARITIMES LATER TONIGHT INTO THURSDAY.
A SMALL AREA OF LOW PRESSURE WILL TRACK ACROSS NORTHERN MAINE
ON FRIDAY FOLLOWED BY HIGH PRESSURE FRIDAY NIGHT INTO SATURDAY.
LOW PRESSURE WILL APPROACH ON SUNDAY AND TRACK WEST OF THE AREA
MONDAY.
&&

.NEAR TERM /THROUGH TONIGHT/...
PRECIPITATION HAS CHANGED OVER TO RAIN DOWNEAST AND A MIXTURE OF
SLEET AND FREEZING RAIN ACROSS EAST CENTRAL MAINE AND THE CENTRAL
MAINE HIGHLANDS. SNOW CONTINUES ACROSS THE NORTH. WARM AIR ALOFT
WILL PUSH A BIT FURTHER NORTH THIS EVENING CHANGING SNOW TO SLEET
AND FREEZING RAIN AS FAR NORTH AS CARIBOU AND PRESQUE ISLE. LOW
PRESSURE TRACKING INTO THE GULF OF MAINE WILL CONTINUE PRODUCING
SIGNIFICANT PRECIPITATION ACROSS THE AREA...WITH HEAVY RAIN EXPECTED
DOWNEAST EARLY THIS EVENING. THE LOW WILL PULL COLDER AIR BACK
SOUTHWARD LATER THIS EVENING CHANGING FREEZING/FROZEN PRECIPITATION
BACK OVER TO SNOW DURING THE MID EVENING HOURS ACROSS THE NORTH.
PRECIPITATION WILL THEN EXIT INTO THE MARITIMES AROUND MIDNIGHT.
CONTINUED HEAVY RAINFALL DOWNEAST THIS EVENING COMBINED WITH
SNOWMELT WILL CONTINUE TO PRODUCE SIGNIFICANT RUNOFF AND PONDING
ON STREETS AND SIDEWALKS.
&&

.SHORT TERM /THURSDAY THROUGH FRIDAY/...
A WEAK RIDGE OF HIGH PRESSURE WILL BUILD IN ON THURSDAY. A WEAK
CLIPPER SLIDING EAST FROM THE GREAT LAKES ON FRIDAY WILL TRACK
JUST NORTH OF THE REGION BRINGING SOME LIGHT SNOW TO NORTHERN
AREAS. THIS WILL BE FOLLOWED BY A SURGE OF ARCTIC AIR OVER THE
WEEKEND AS THE LOW DEPARTS.
&&

.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
MAIN FOCUS IS THE SURGE OF ARCTIC AIR POISED TO COME INTO THE
REGION OVER THE WEEKEND AND THE POTENTIAL FOR ANOTHER LOW PRES
SYSTEM BY MONDAY INTO TUESDAY.

CLIPPER LOW PER SHORT TERM SECTION WILL BE EXITING INTO NEW
BRUNSWICK W/A SURGE OF ARCTIC AIR READY TO MOVE DOWN INTO THE CWA
SATURDAY INTO SUNDAY. ECMWF HAS BEEN SHOWING THIS ARCTIC SURGE AND
LATEST GFS COMING INTO AGREEMENT. THEREFORE...TOOK GMOS TEMPS AND
ADJUSTED THEM DOWN USING 925MB TEMP TOOL WHICH SHOWS A DEVIATION
FROM GMOS OF AT LEAST 45 DEGS ESP SATURDAY NIGHT. PRES GRADIENT
WILL STAY TIGHT FRIDAY NIGHT COMBINED W/THE INITIAL SURGE WILL
LEAD TO SOME VERY COLD WIND CHILL VALUES LEADING TO THE
POSSIBILITY OF HEADLINES FOR WIND CHILLS IN THIS TIMEFRAME.

SATURDAY NIGHT AND EARLY SUNDAY MORNING WILL BE A VERY COLD NIGHT
W/HIGH PRES BUILDING ACROSS THE CWA. WE/RE TALKING SUNDAY MORNING
TEMPS -25F AND COLDER ACROSS SOME PORTIONS OF THE N AND W. LOOKS
LIKE BELOW ZERO READINGS RIGHT DOWN TO THE COAST.

NOW MOVING INTO THE NEXT SYSTEM. LATEST RUNS OF THE ECMWF/GFS AND
GGEM SHOWING LOW PRES COMING OUT OF THE DEEP SOUTH AND MOVING
NORTH THROUGH THE LOWER GREAT LAKES ON MONDAY AND THEN MOVING
THROUGH THE ST. LAWRENCE VALLEY INTO SOUTHERN QUEBEC BY 12Z TUESDAY.
THIS WOULD MEAN A WARMER SCENARIO W/PRECIP STARTING OUT AS SNOW
EARLY MONDAY AND THEN GOING TO ALL RAIN EVEN AS FAR NORTH AS THE
ST. JOHN VALLEY. GFS ENS HAS NOW COME IN W/A WESTWARD TRACK. THIS
IS QUITE A CHG FROM ITS COASTAL TRACK 24 HRS PRIOR. CONCERN HERE
IS THAT ARCTIC AIRMASS THAT WILL BE COMING IN PRIOR TO THIS EVENT
AND DEEP SNOWPACK ESP ACROSS THE NORTH AND WEST COULD LEAD ALLOW
FOR A MORE SOUTHERN TRACK. CONFIDENCE REMAINS LOW ON THE TRACK OF THE
LOW ATTM. THEREFORE...USED THE GMOS GUIDANCE AND MADE A FEW TWEAKS
DOWNWARD MAINLY TO THE WINDS AND TEMPS.
&&

.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
LIFR CONDITIONS THIS EVENING WILL GIVE WAY TO VFR CONDITIONS LATER TONIGHT
INTO THURSDAY. LIGHT SNOW MAY LOWER CONDITIONS TO MFR FRIDAY FOLLOWED
BY VFR CONDITIONS ON SATURDAY.

NEXT SHOT OF IFR/MVFR CONDITIONS WILL BE LATE SUNDAY NIGHT INTO
MONDAY AS THE NEXT LOW PRES SYSTEM AFFECTS THE REGION.
&&

.MARINE...
A GALE WILL REMAIN IN EFFECT OFFSHORE EARLY THIS EVENING WITH AN
SCA POSTED FOR THE INTRACOASTAL WATERS. AN SCA MAY BE NEEDED
EARLY THURSDAY FOR GUSTY NORTH WINDS BEHIND DEPARTING LOW PRESSURE.
HIGH PRESSURE WILL THEN BUILD IN TO BRING LIGHTER WINDS LATER
THURSDAY INTO THURSDAY NIGHT. WINDS MAY INCREASE TO SCA ON FRIDAY
AS LOW PRESSURE SLIDES ACROSS THE NORTH.

LOOKING FURTHER OUT: THE POTENTIAL FOR GLW CONDITIONS WILL BE
THERE FRIDAY NIGHT INTO EARLY SATURDAY W/STG NW WIND AND THE
ARCTIC AIRMASS SURGING SOUTHWARD. ANOTHER ROUND OF GLW CONDITIONS
POSSIBLE ON MONDAY W/THAT LOW PRES SYSTEM COMING UP FROM THE DEEP
SOUTH.
&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...WINTER STORM WARNING UNTIL MIDNIGHT EST TONIGHT FOR MEZ001>006-
     010.
     WINTER STORM WARNING UNTIL 6 PM EST THIS AFTERNOON FOR MEZ011-
     031-032.
MARINE...SMALL CRAFT ADVISORY UNTIL MIDNIGHT EST TONIGHT FOR ANZ052.
     GALE WARNING UNTIL 8 PM EST THIS EVENING FOR ANZ050-051.

&&

NEAR TERM...BLOOMER
SHORT TERM...BLOOMER
LONG TERM...HEWITT/NORTON
AVIATION...BLOOMER
MARINE...BLOOMER/BLOOMER
Hazardous weather outlook, Feb 13, 3:20 PM EST, 1 hour 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CARIBOU ME
320 PM EST WED FEB 13 2008

MEZ001>006-010-142030-
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-
320 PM EST WED FEB 13 2008

...WINTER STORM WARNING IN EFFECT UNTIL MIDNIGHT EST TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH
CENTRAL MAINE...NORTHERN MAINE AND WEST CENTRAL MAINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS PLEASE REPORT PRECIPITATION AMOUNTS BY CALLING THE SPOTTER
HOTLINE. ALL OTHERS PLEASE CALL IN REPORTS USING THE AUTOMATED
REPORTING SYSTEM BY CALLING TOLL FREE 877-633-6772.

MEZ011-031-032-142030-
CENTRAL PENOBSCOT-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON-
320 PM EST WED FEB 13 2008

...WINTER STORM WARNING IN EFFECT UNTIL 6 PM EST THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH
CENTRAL MAINE AND SOUTHEAST MAINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS PLEASE REPORT PRECIPITATION AMOUNTS BY CALLING THE SPOTTER
HOTLINE. ALL OTHERS PLEASE CALL IN REPORTS USING THE AUTOMATED
REPORTING SYSTEM BY CALLING TOLL FREE 877-633-6772.

MEZ015>017-029-030-142030-
SOUTHERN PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON-
COASTAL HANCOCK-COASTAL WASHINGTON-
320 PM EST WED FEB 13 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE AND
SOUTHEAST MAINE.

.DAY ONE...TONIGHT

RAINFALL COMBINED WITH SNOW MELT WILL RESULT IN PONDING OF WATER
OVER ROADWAYS...SIDEWALKS AND PARKING LOTS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS PLEASE REPORT PRECIPITATION AMOUNTS BY CALLING THE SPOTTER
HOTLINE. ALL OTHERS PLEASE CALL IN REPORTS USING THE AUTOMATED
REPORTING SYSTEM BY CALLING TOLL FREE 877-633-6772.

ANZ050-051-142030-
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
320 PM EST WED FEB 13 2008

...GALE WARNING IN EFFECT UNTIL 8 PM EST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS PLEASE REPORT PRECIPITATION AMOUNTS BY CALLING THE SPOTTER
HOTLINE. ALL OTHERS PLEASE CALL IN REPORTS USING THE AUTOMATED
REPORTING SYSTEM BY CALLING TOLL FREE 877-633-6772.

ANZ052-142030-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
320 PM EST WED FEB 13 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

   SMALL CRAFT ADVISORY

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS PLEASE REPORT PRECIPITATION AMOUNTS BY CALLING THE SPOTTER
HOTLINE. ALL OTHERS PLEASE CALL IN REPORTS USING THE AUTOMATED
REPORTING SYSTEM BY CALLING TOLL FREE 877-633-6772.

MCB

In the hours before

Special weather statement, Feb 13, 10:57 AM EST, 5 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
1057 AM EST WED FEB 13 2008

MEZ015>017-131800-
SOUTHERN PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON-
INCLUDING THE CITIES OF...BANGOR...BREWER...ORONO...OLD TOWN...
AMHERST...AURORA...DEDHAM...EASTBROOK...GREAT POND...ORLAND...
DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...PEMBROKE...PERRY...
PRINCETON
1057 AM EST WED FEB 13 2008

...WINTER STORM WARNING CONTINUES...

SNOW WILL BEGIN THE TRANSITION TO SLEET AND FREEZING RAIN DURING
THE REMAINDER OF THE MORNING FROM DEXTER AND NEWPORT...THROUGH BANGOR
AND OLD TOWN...TO CALAIS. THE PRECIPITATION WILL BE HEAVY AT TIMES.

ONCE THE CHANGEOVER TAKES PLACE...ICE ACCUMULATIONS WILL
COMMENCE WITH ICE ACCRETION AROUND ONE QUARTER INCH EXPECTED.

THERE IS THE DANGER OF FALLING TREE LIMBS CAUSED BY THE WEIGHT OF
NEWLY FALLEN SNOW COMBINED WITH ICE.

MOTORISTS IN DOWNEAST AREAS OF MAINE SHOULD BE ALERT FOR
DIFFICULT TRAVEL CONDITIONS AS THE STORM RAGES ON.

STUREY
Local storm report, Feb 13, 1:55 PM EST, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
155 PM EST WED FEB 13 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 PM     FLOOD            BAR HARBOR              44.39N 68.20W
02/13/2008                   HANCOCK            ME   LAW ENFORCEMENT

            CLOGGED STORM DRAIN/CULVERT CAUSED MINOR FLOODING OF PINE
            STREET.

1245 PM     FLOOD            5 W BAR HARBOR          44.39N 68.31W
02/13/2008                   HANCOCK            ME   LAW ENFORCEMENT

            CLOGGED CULVERT/STORM DRAIN CAUSING MINOR FLOODING OF
            EAGLE LAKE ROAD IN ACADIA NATIONAL PARK.

1245 PM     FLOOD            SURRY                   44.50N 68.50W
02/13/2008                   HANCOCK            ME   EMERGENCY MNGR

            WATER OVER THE ROADWAY ON SR 172.

1245 PM     FLOOD            1 N ELLSWORTH           44.56N 68.42W
02/13/2008                   HANCOCK            ME   LAW ENFORCEMENT

            PONDING OF WATER ON ROUTE 3 NORTHBOUND.

1245 PM     FLOOD            ELLSWORTH               44.54N 68.42W
02/13/2008                   HANCOCK            ME   LAW ENFORCEMENT

            FLOODED PARKING LOT ON HIGH STREET.

0148 PM     FLOOD            ELLSWORTH               44.54N 68.42W
02/13/2008                   HANCOCK            ME   LAW ENFORCEMENT

            CATCHMENT BASINS ACROSS TOWN FROZEN FULL. NUMEROUS
            ACCOUNTS OF NUISANCE FLOODING...INCLUDING HIGH
            STREET...MAIN STREET...AND THE APPROACHES TO THE UNION
            RIVER BRIDGES...HAVE BEEN REPORTED.

&&

MAT
Local storm report, Feb 13, 2:10 PM EST, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
210 PM EST WED FEB 13 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0148 PM     FLOOD            ELLSWORTH               44.54N 68.42W
02/13/2008                   HANCOCK            ME   EMERGENCY MNGR

            MINOR FLOODING ON ROUTE 1 IN ELLSWORTH.

0148 PM     FLOOD            TRENTON                 44.44N 68.37W
02/13/2008                   HANCOCK            ME   EMERGENCY MNGR

            MINOR FLOODING ON ROUTE 3 DUE TO CLOGGED STORM DRAINS.

0148 PM     FLOOD            HANCOCK                 44.53N 68.25W
02/13/2008                   HANCOCK            ME   EMERGENCY MNGR

            MINOR FLOODING ON ROUTE 1 DUE TO CLOGGED STORM DRAINS.

&&

MAT
Local storm report, Feb 13, 2:26 PM EST, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CARIBOU ME
226 PM EST WED FEB 13 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 PM     FLOOD            BAR HARBOR              44.39N 68.20W
02/13/2008                   HANCOCK            ME   LAW ENFORCEMENT

            CLOGGED STORM DRAIN/CULVERT CAUSED MINOR FLOODING OF PINE
            STREET.

1245 PM     FLOOD            5 W BAR HARBOR          44.39N 68.31W
02/13/2008                   HANCOCK            ME   LAW ENFORCEMENT

            CLOGGED CULVERT/STORM DRAIN CAUSING MINOR FLOODING OF
            EAGLE LAKE ROAD IN ACADIA NATIONAL PARK.

1245 PM     FLOOD            SURRY                   44.50N 68.50W
02/13/2008                   HANCOCK            ME   EMERGENCY MNGR

            WATER OVER THE ROADWAY ON SR 172.

1245 PM     FLOOD            1 N ELLSWORTH           44.56N 68.42W
02/13/2008                   HANCOCK            ME   LAW ENFORCEMENT

            PONDING OF WATER ON ROUTE 3 NORTHBOUND.

1245 PM     FLOOD            ELLSWORTH               44.54N 68.42W
02/13/2008                   HANCOCK            ME   LAW ENFORCEMENT

            FLOODED PARKING LOT ON HIGH STREET.

0148 PM     FLOOD            ELLSWORTH               44.54N 68.42W
02/13/2008                   HANCOCK            ME   LAW ENFORCEMENT

            CATCHMENT BASINS ACROSS TOWN FROZEN FULL. NUMEROUS
            ACCOUNTS OF NUISANCE FLOODING...INCLUDING HIGH
            STREET...MAIN STREET...AND THE APPROACHES TO THE UNION
            RIVER BRIDGES...HAVE BEEN REPORTED.

0148 PM     FLOOD            ELLSWORTH               44.54N 68.42W
02/13/2008                   HANCOCK            ME   EMERGENCY MNGR

            MINOR FLOODING ON ROUTE 1 IN ELLSWORTH.

0148 PM     FLOOD            TRENTON                 44.44N 68.37W
02/13/2008                   HANCOCK            ME   EMERGENCY MNGR

            MINOR FLOODING ON ROUTE 3 DUE TO CLOGGED STORM DRAINS.

0148 PM     FLOOD            HANCOCK                 44.53N 68.25W
02/13/2008                   HANCOCK            ME   EMERGENCY MNGR

            MINOR FLOODING ON ROUTE 1 DUE TO CLOGGED STORM DRAINS.

&&

MAT
Local storm report, Feb 13, 3:41 PM EST, 53 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CARIBOU ME
341 PM EST WED FEB 13 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 PM     FLOOD            BAR HARBOR              44.39N 68.20W
02/13/2008                   HANCOCK            ME   LAW ENFORCEMENT

            CLOGGED STORM DRAIN/CULVERT CAUSED MINOR FLOODING OF PINE
            STREET.

1245 PM     FLOOD            5 W BAR HARBOR          44.39N 68.31W
02/13/2008                   HANCOCK            ME   LAW ENFORCEMENT

            CLOGGED CULVERT/STORM DRAIN CAUSING MINOR FLOODING OF
            EAGLE LAKE ROAD IN ACADIA NATIONAL PARK.

1245 PM     FLOOD            SURRY                   44.50N 68.50W
02/13/2008                   HANCOCK            ME   EMERGENCY MNGR

            WATER OVER THE ROADWAY ON SR 172.

1245 PM     FLOOD            1 N ELLSWORTH           44.56N 68.42W
02/13/2008                   HANCOCK            ME   LAW ENFORCEMENT

            PONDING OF WATER ON ROUTE 3 NORTHBOUND.

1245 PM     FLOOD            ELLSWORTH               44.54N 68.42W
02/13/2008                   HANCOCK            ME   LAW ENFORCEMENT

            FLOODED PARKING LOT ON HIGH STREET.

0148 PM     FLOOD            ELLSWORTH               44.54N 68.42W
02/13/2008                   HANCOCK            ME   LAW ENFORCEMENT

            CATCHMENT BASINS ACROSS TOWN FROZEN FULL. NUMEROUS
            ACCOUNTS OF NUISANCE FLOODING...INCLUDING HIGH
            STREET...MAIN STREET...AND THE APPROACHES TO THE UNION
            RIVER BRIDGES...HAVE BEEN REPORTED.

0148 PM     FLOOD            ELLSWORTH               44.54N 68.42W
02/13/2008                   HANCOCK            ME   EMERGENCY MNGR

            MINOR FLOODING ON ROUTE 1 IN ELLSWORTH.

0148 PM     FLOOD            TRENTON                 44.44N 68.37W
02/13/2008                   HANCOCK            ME   EMERGENCY MNGR

            MINOR FLOODING ON ROUTE 3 DUE TO CLOGGED STORM DRAINS.

0148 PM     FLOOD            HANCOCK                 44.53N 68.25W
02/13/2008                   HANCOCK            ME   EMERGENCY MNGR

            MINOR FLOODING ON ROUTE 1 DUE TO CLOGGED STORM DRAINS.

0148 PM     FLOOD            MACHIAS                 44.72N 67.46W
02/13/2008                   WASHINGTON         ME   LAW ENFORCEMENT

            NUMEROUS STREET CLOSURES DUE TO NUISANCE FLOODING AT
            INTERSECTIONS. FLOODING DUE TO CLOGGED STORM DRAINS.

0148 PM     FLOOD            WOODLAND                45.16N 67.41W
02/13/2008                   WASHINGTON         ME   LAW ENFORCEMENT

            ROUTE 1 IN BAILEYVILLE FLOODED AT WAPSACHONHAGAN BROOK.
            FLOODING CAUSED BY CLOGGED CULVERT.

0148 PM     FLOOD            ORONO                   44.88N 68.67W
02/13/2008                   PENOBSCOT          ME   LAW ENFORCEMENT

            MINOR FLOODING AT MAIN STREET.

0148 PM     FLOOD            BREWER                  44.80N 68.76W
02/13/2008                   PENOBSCOT          ME   LAW ENFORCEMENT

            MINOR FLOODING AT I-395 AND SOUTH MAIN STREET.

&&

MAT
Special weather statement, Feb 13, 4:00 PM EST, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
400 PM EST WED FEB 13 2008

MEZ029-030-132300-
COASTAL HANCOCK-COASTAL WASHINGTON-
INCLUDING THE CITIES OF...ELLSWORTH...BAR HARBOR...BLUE HILL...
EASTPORT...MACHIAS...CHERRYFIELD
400 PM EST WED FEB 13 2008

...STRONG SOUTH WINDS TO AFFECT THE IMMEDIATE COAST AND OUTER
   ISLANDS THROUGH EARLY THIS EVENING...

AS A RESULT OF THE COASTAL FRONT MOVING INLAND...STRONG SOUTH
WINDS ALOFT ARE MIXING DOWN TO THE SURFACE ALONG THE IMMEDIATE
COAST AND OUTER ISLANDS. SOUTH WINDS OF 20 TO 30 MPH WITH GUSTS TO
45 MPH CAN BE EXPECTED ACROSS THE REGION THROUGH 6 PM THIS EVENING.

FITZSIMMONS

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 13, 4:28 AM ESTWind AdvisoryCARHancock, Washington10 hr
Feb 13, 12:43 PM ESTAreal Flood AdvisoryCARHancock, Washington12 hr
Feb 13, 2:18 PM ESTAreal Flood AdvisoryCARHancock, Penobscot, Washington12 hr

Nearby

Wind Advisories in Maine, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.